# SDR DHL200070813C

- Difficulty date: September 8, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD INTERNAL UPPER ROW OF LIGHTENING HOLES LOWER ROW NR 11 HOLE HAS A CRACK.  TRIMMED OUT CRACK PER SRM 51-40-2.  INSTALLED DOUBLER PER SRM 51-40-2.  ALODINED AND PRIMED PER SRM 51-10-2.
